# SDR QXEA200800092

- Difficulty date: January 14, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 545 S31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - X545 STRINGER 31R SUSPECT CORROSION AT SKIN CLIP.  MAINTENANCE REMOVED RIVETS AND BLENDED OUT CORROSION FROM CLIP, BLEND REMAINED WITHIN LIMITS, INSPECTED AND NO CRACKS NOTED.  INSTALLED RIVETS AND RESTORED FINISH TO REPAIR AREA.
